# SDR 07FDEA04435

- Difficulty date: October 2, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 44,523 hours, 19,401 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: A57340086
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON RT WING BOTTOM SKIN RIB 1-2 IN FRONT OF FRONT SPAR NEAR TRACK NR 1 REPAIR PERFORMED BY REWORK OF CORROSION IAW EA 6-5720-112461 AND RAS/BAE/1005290/2007 ISS A.
